MAUDE Adverse Event Report: ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES

ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES
Model Number UPC#681131436458
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 10/16/2024 to this date, we have not received unused returned products for further investigation.Aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on 09/19/2024, the consumer reported that the product caused him a rash.The consumer went to the urgent care.
 
Additional Manufacturer Narrative
As (b)(6) 2024 retained samples were submitted to the lab, and no defects were noted.In addition, aso reviewed records of production and satisfactory biocompatibility tests for this type of product, with no issues noted.Refer to section b.6 of this report for further details.The following sections were updated.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on (b)(6) 2024, the consumer reported that the product caused him a rash.The consumer went to the urgent care.On the completed cir received from the consumer on (b)(6) 2024, the consumer stated that he had a rash on his right leg on the bottom.The consumer bought the bandages to use in his rash, and the product caused a rash where the adhesive part was.The consumer confirms that the issue was with the tape.The consumer went to cleveland clinic urgent care.The doctor prescribed prednisone 10mg four times daily for 3 days, and triamcinolone 0.1% cream twice daily.

Brand Name
EQUATE
Common Device Name
FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd
sarasota
MDR Report Key20474989
Report Number1038758-2024-00027
Device Sequence Number7245689
Product Code KGX
UDI-Device Identifier00681131436458
UDI-Public00681131436458
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131436458
Device Catalogue Number598257163
Device Lot Number218516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale